MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PHD; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MERIT MEDICAL SYSTEMS, INC. PHD; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 00884450746714
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary bypass graft and recent chest pain.Procedure: left heart catheterization.The back end of the device is solid- there is no opening for wire to come out.No known harm to patient.Manufacturer response for adaptor, stopcock, manifold, fitting, cardiopulmonary bypass, phd (per site reporter), will obtain.

Brand Name
PHD
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key20085016
Report Number20085016
Device Sequence Number7580762
Product Code DTL
UDI-Device Identifier00884450746714
UDI-Public(01)00884450746714(17)270122(10)2834563
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/30/2024
Report Date (Section F) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450746714
Device Catalogue NumberMAP800/B
Device Lot Number2834563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA07/30/2024